# SDR JJBA20240325089

- Difficulty date: March 8, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, LH OMEGA BEAM IN TOILET AREA BTW FR 59-61 FOUND CORRODED AROUND NUT PLATE HOLES. CF4, LH OMEGA BEAM IN TOILET AREA, CUTOUT CARRIED OUT BTW FR 60-61 AT ANCHOR NUT LOCATION. LH OMEGA BEAM REPAIR HAT SECTION FABRICATED. LH OMEGA BEAM AT FR 60 OMEGA BEAM REPAIRED.
